Görtz, Ulrich; He, Xuhua

Dimensions of affine Deligne-Lusztig varieties in affine flag varieties.

Doc. Math., J. DMV 15, 1009-1028 (2010)


Summary: Affine Deligne-Lusztig varieties are analogs of Deligne-Lusztig varieties in the context of an affine root system. We prove a conjecture stated in the paper [5] by Haines, Kottwitz, Reuman, and the first named author, about the question which affine Deligne-Lusztig varieties (for a split group and a basic $\sigma$-conjugacy class) in the Iwahori case are non-empty. If the underlying algebraic group is a classical group and the chosen basic $\sigma$-conjugacy class is the class of $b=1$, we also prove the dimension formula predicted in op. cit. in almost all cases.

Mathematics Subject Classification

20F55, 20G25


affine Deligne-Lusztig varieties